# SDR REXA2012101601406

- Difficulty date: October 16, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N8543F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7543
- Aircraft time: 24,894 hours, 21,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHTING FROM ROWS 2-5CD INOPERABLE, AND LEFT OVERWING FLOOR PROX LIGHT INOPERABLE.  TROUBLESHOOT PER WM 33-51-00.  FOUND NR 2 EMERGENCY LIGHT BATTERY INVERTER INOPERABLE.  REMOVED AND REPLACED INVERTER IAW AMM 33-51-07.  OPS CHECK GOOD.
